| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Periprosthetic fracture (4902)
| Date of Event |
05/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - orthopedic salvage system finn modular proximal femoral component right 7cm catalog #: 150457 lot #: 075970, biomet modular head 28x6mm catalog #: 163660 lot #: 64895971, ringloc bi-polar acetabular cup 28x46mm catalog #: 11-165216 lot #: 336230 h6 - component code - proposed code is mechanical (g04) - stem.The complainant has indicated that the product will not be returned to zimmer biomet for investigation due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent a right hip arthroplasty revision of the femoral components to address post-operative femoral stem fracture and periprosthetic femur fracture after a fall.It is unknown whether the fractures occurred due to the fall or whether the patient experienced the fractures and resulted in falling.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Visual evaluation of pictures provided identified explanted femoral components and both the patient's femur and the femoral stem had fractured.Radiographic review confirmed fracture of the proximal right femur and right femoral stem.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.